Gradual Covering Location Problem with Stochastic Radius

TitleGradual Covering Location Problem with Stochastic Radius
Publication TypeConference Paper
Year of Publication2014
AuthorsBashiri, M, Chehrepak, E, Gomari, S
EditorBlecker, T, Kersten, W, Ringle, CM
Title of ProceedingsInnovative Methods in Logistics and Supply Chain Management
Volume19
Page165
Publisherepubli
Conference LocationHamburg
ISBN Number978-3-8442-9878-9; 978-3-8442-9880-2
ISSN NumberISSN (print) 2365-4430, ISSN (online) 2365-5070
Keywordscovering radius, gradual covering, normal and uniform distributions, stochastic models
Abstract

In this paper, we consider the gradual covering problem when the coverage
radius, is determined by a random variable with distinct distribution functions. In
this model, it is assumed that the certain amount of coverage radius is not
available and the potential coverage radius is used. Model will be solved using
CPLEX method for different distribution functions. Then, the objective function
values for the selected layout calculated by changing coverage radius between
100 randomly generated numbers with distinct distributions. The results are
compared with the classical model of gradual covering. The results show that
the proposed model will provide the desired results for a possible covering
radius.